# SDR USAA070622

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING, VERT STAB LEFT AFT O/B ATTACH FITTING FWD FACE LUG L-5 HAS CORROSION.  REMOVED CORROSION, INSTALLED NEW BUSHINGS PER EA 98801; CORR LEVEL 2; TASK C55-706-11, DEFECT SIZE:  .25 INCH.
